Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3884
Title: SINAI DISORDER - INTERMITTENCY FOR RANDOM MAPS
Authors: VAN DEN BROECK, Christian 
Issue Date: 1992
Publisher: ELSEVIER SCIENCE BV
Source: PHYSICA A, 188(1-3). p. 452-455
Abstract: The properties of the first passage probability for a random walk with Sinai disorder are shown to be similar to those observed for deterministic intermittent chaos.
Notes: VANDENBROECK, C, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3884
DOI: 10.1016/0378-4371(92)90287-Z
ISI #: A1992JP09100042
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

4
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

3
checked on May 21, 2022

Page view(s)

88
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.